MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf01716252

Медицинская библиотека · Klinische Wochenschrift · 1984

[Bezafibrate-induced myolysis and myoglobinuria in patients with impaired renal function].

Rumpf K W, Barth M, Blech M, Kaiser H, Koop I, Arnold R, Scheler F

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A muscular syndrome has been described in patients on clofibrate and fenofibrate therapy. The present paper describes four patients with impaired renal function in whom symptoms and signs of skeletal muscle damage developed during treatment with another clofibrinic acid derivative, bezafibrate. The syndrome was characterized by variable degrees of muscular cramps and paresis, excessive elevation of muscle enzymes in serum, myoglobinemia and myoglobinuria. Transient deterioration of renal function was also common. All patients had been overdosed with bezafibrate with regard to their renal function. It is concluded that bezafibrate like other lipid lowering agents of the clofibrate type may induce muscle damage, at least if doses are not adjusted to renal function. Extreme caution is warranted when treating patients with renal impairment with bezafibrate and strict dose adjustment to kidney function is necessary to avoid muscle damage.

Для цитирования: Rumpf K W, Barth M, Blech M, Kaiser H, Koop I, Arnold R, Scheler F. [Bezafibrate-induced myolysis and myoglobinuria in patients with impaired renal function].. Klinische Wochenschrift. 1984. DOI: 10.1007/bf01716252.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.